RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ark. Mat., 2016, том 54, выпуск 2, страницы 403–435 (Mi arkmt1)  

The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures

Alexander I. Bufetovabcd, Yanqi Qiud

a Steklov Institute of Mathematics, Moscow, Russia
b Institute for Information Transmission Problems, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39 Rue F. Joliot Curie, FR-13453, Marseille Cedex 13, France

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
ANR-13-JS01-0010
2011-BS01-00801
Министерство образования и науки Российской Федерации MD-2859.2014.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 13-01-12449
The authors are supported by A*MIDEX project (No. ANR-11-IDEX-0001-02), financed by Programme "Investissements d'Avenir" of the Government of the French Republic managed by the French National Research Agency (ANR). A.B. is also supported in part by the Grant MD-2859.2014.1 of the President of the Russian Federation, by the Programme "Dynamical systems and mathematical control theory" of the Presidium of the Russian Academy of Sciences, by the ANR-13-JS01-0010 under the project "VALET" of the Programme JCJC SIMI 1, and by the RFBR grant 13-01-12449. Y.Q. is supported in part by the ANR grant 2011-BS01-00801.


DOI: https://doi.org/10.1007/s11512-016-0230-x


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 22.01.2015
Исправленный вариант: 08.09.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/arkmt1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:66

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018